MathSciNet Relay Station
MathSciNet bibliographic data
MR2641091 14B07 (14D06 14J17 14N20)
Kulikov, V. S.; Kulikov, Vik. S. On complete degenerations of surfaces with ordinary singularities in $\Bbb P^3$. (Russian) Mat. Sb. 201 (2010), no. 1, 129--160; translation in Sb. Math. 201 (2010), no. 1-2, 129–158
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement